add share buttonsSoftshare button powered by web designing, website development company in India

All About Benzodiazepine Withdrawal

All About Benzodiazepine Withdrawal

Although not everyone has difficulties in adjusting to a chemical called benzodiazepine (tranquilizer) there are many who experience adverse and unsettling symptoms that could cause trauma. 

If you're taking a benzodiazepine addiction recovery, avoid stopping the medication abruptly because it can be dangerous and may result in panic attacks, psychosis due to withdrawal, or prolonged withdrawal. 

The following suggestions will assist anyone who is preparing to taper, or is already at the point of withdrawal:

Cold turkey

It is advised to take your withdrawal at a gradual pace as determined by you under supervision by your physician and following a tapering program like those described within the Ashton Manual.

Unique experiences:

It is advised not to expect a withdrawal that is difficult as every person's situation is different and not all are affected by severe and prolonged symptoms. Insisting on only negative accounts or anticipating the most difficult withdrawal could increase anxiety and slow the recovery process.

The support system

A solid support network that includes at the very least a few relatives or friends who provide support both emotionally and in practical terms can make a huge difference. 

This is a great method to deal with anxious thoughts. Instead of being focused on symptoms and causing more anxiety, you can employ positive affirmations.

Leave a Reply

Your email address will not be published.